# SDR 99ZZZM289

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H1010154
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM BRO, THE GEAR WAS RETRACTED AND THE RED NOSE GEAR LIGHT REMAINED ILLUMINATED.  WHEN GEAR POSITIONED TO DOWN RED NOSE GEAR UNSAFE LIGHT REMAINED ON.  MANUALLY EXTENDED NOSE GEAR AND NOSE GEAR DOWN LIGHT REMAINED EXTINGUISHED.  THE AIRCRAFT LANDED SAFELY IN BSM WITHOUT FURTHER DIFFICULTY.  MAINTENANCE FERRIED THE AIRCRAFT TO DFW WHERE THERE IS AVAILABILITY OF JACKS.  FOUND NLG LOCK SWITCH AND NLG POSITION SWITCH BAD.  PERFORMED NLG SWING PER BOEING MM 32-33-0.  OPERATIONALLY CHECKS GOOD.  THE AIRCRAFT IS RETURNED TO SERVICE.  (M)
